Author Details :
Volume : 7, Issue : 4, Year : 2020
Article Page : 188-191
Tinnitus can vary widely with regard to pitch, loudness, description of sound, special localization, and temporal pattern. Tinnitus is sometimes the first sign of hearing loss in older people. It also can be a side effect of various medications (antibiotics, cancer drugs, quinine medications, antidepressants, aspirin) If the condition is left unattended for a prolonged period, it can also lead to psychological problems. Extensive reviews of randomized clinical trials have revealed that only nortriptyline, amitriptyline, alprazolam,
clonazepam, and oxazepam are more beneficial than placebo.
Keywords: Tinnitus, Sytematic review, Hearing impairment, Antidepressants, Benzodiazepines.
How to cite : Chaudhry S , Pharmacotherapy of tinnitus. Int J Pharm Chem Anal 2020;7(4):188-191
Copyright © 2020 by author(s) and Int J Pharm Chem Anal. This is an Open Access article distributed under the terms of the Creative Commons Attribution 4.0 International License (creativecommons.org)